Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial expansions of Bessel functions and some associated functions

Author: Jet Wimp
Journal: Math. Comp. 16 (1962), 446-458
MSC: Primary 33.25
Corrigendum: Math. Comp. 26 (1972), 309.
Corrigendum: Math. Comp. 26 (1972), 309.
MathSciNet review: 0148956
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society